Volume 33, Number 2, March April 1999
|Page(s)||351 - 357|
|Published online||15 August 2002|
On the stability of solutions of impulsive nonlinear parabolic equations
Medical University of Sofia, P.O. Box 45, Sofia 1504,
Revised: 5 January 1998
Stability and asymptotic stability of the solutions of impulsive nonlinear pa ra bo lic equations are studied via the method of differential inequalities.
La stabilité et le comportement asymptotique de solutions d'équations paraboliques nonlinéaires impulsives sont étudiés via la méthode des inégalités différentielles.
Mathematics Subject Classification: 35B35
Key words: Stability of solutions / impulsive nonlinear parabolic equations.
© EDP Sciences, SMAI, 1999
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.